Alert archive / Iowa / River Flood Warnings in 2019
River Flood Warning 49, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at May 24, 2019, 7:21 AM CDT for Dallas County, Polk County, Iowa. It took effect at May 24, 2019, 7:39 AM CDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- May 24, 2019, 7:21 AM CDT (12:21 UTC)
- In effect from
- May 24, 2019, 7:39 AM CDT
- Expired
- May 24, 2019, 8:08 PM CDT
- In force
- 12 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dallas County, IA, Polk County, IA
The radar
The Des Moines radar (KDMX), 14 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Walnut Creek at Clive I-80/35 (CLVI4).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
511
WGUS43 KDMX 241221
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
721 AM CDT Fri May 24 2019
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...Walnut
Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-251220-
/O.NEW.KDMX.FL.W.0049.190524T1239Z-190525T1731Z/
/CLVI4.1.ER.190524T1239Z.190524T1500Z.190524T1731Z.NO/
721 AM CDT Fri May 24 2019
...Flood Warning in effect until midday today...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* Until midday today.
* At 7:05 AM Friday the stage was 8.7 feet, or 0.3 feet below Flood
Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to 9.4
feet, or 0.4 feet above Flood Stage, this morning. Then begin
falling and go below Flood Stage midday today.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$
KRULL5 follow-up statements
694
WGUS83 KDMX 241253
FLSDMX
Flood Statement
National Weather Service Des Moines IA
753 AM CDT Fri May 24 2019
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-251253-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-190525T2206Z/
/CLVI4.1.ER.190524T1231Z.190524T1800Z.190524T2206Z.NO/
753 AM CDT Fri May 24 2019
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* Until this evening.
* At 7:35 AM Friday the stage was 9.0 feet, or 0.0 feet above Flood
Stage.
* Flood Stage is 9.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to around 10 feet, or 1 feet above Flood Stage,
late this morning then begin falling and go below Flood
Stage early this evening.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$
Small253
WGUS83 KDMX 241523
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1023 AM CDT Fri May 24 2019
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-251523-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-190525T2107Z/
/CLVI4.1.ER.190524T1231Z.190524T1600Z.190524T2107Z.NO/
1023 AM CDT Fri May 24 2019
...Flood Warning now in effect until late this afternoon...
The Flood Warning continues for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* Until late this afternoon.
* At 10:05 AM Friday the stage was 10.0 feet, or 1.0 feet above Flood
Stage.
* Flood Stage is 9.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 10.6 feet, or 1.6 feet above Flood Stage, midday
today. Then begin falling and go below Flood Stage late this
afternoon.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$899
WGUS83 KDMX 241625
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1125 AM CDT Fri May 24 2019
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-251625-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-190525T2139Z/
/CLVI4.1.ER.190524T1231Z.190524T1700Z.190524T2139Z.NO/
1125 AM CDT Fri May 24 2019
...Flood Warning now in effect until late this afternoon...
The Flood Warning continues for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* Until late this afternoon.
* At 11:05 AM Friday the stage was 10.6 feet, or 1.6 feet above Flood
Stage.
* Flood Stage is 9.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 10.9 feet, or 1.9 feet above Flood Stage, midday
today. Then begin falling and go below Flood Stage late this
afternoon.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$892
WGUS83 KDMX 241748
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1248 PM CDT Fri May 24 2019
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-251747-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-190525T2206Z/
/CLVI4.1.ER.190524T1231Z.190524T1650Z.190524T2206Z.NO/
1248 PM CDT Fri May 24 2019
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* Until this evening.
* At 12:35 PM Friday the stage was 10.6 feet, or 1.6 feet above Flood
Stage.
* Flood Stage is 9.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage this evening.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$853
WGUS83 KDMX 250108
FLSDMX
Flood Statement
National Weather Service Des Moines IA
808 PM CDT Fri May 24 2019
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...Walnut Creek...
Affecting the following counties in Iowa...Dallas...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC049-153-250138-
/O.CAN.KDMX.FL.W.0049.000000T0000Z-190525T2206Z/
/CLVI4.1.ER.190524T1231Z.190524T1650Z.190524T2306Z.NO/
808 PM CDT Fri May 24 2019
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
the North Walnut Creek.
* At 7:50 PM Friday the stage was 8.1 feet, or 0.9 feet below Flood
Stage.
* Forecast...fall to feet .
&&
LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
4160 9379 4162 9383
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 24, 7:21 AM CDT, 0 minutes earlier.
Area forecast discussion, May 24, 7:21 AM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 721 AM CDT Fri May 24 2019 .DISCUSSION.../Today through Thursday/ Issued at 613 AM CDT Fri May 24 2019 Convective trends remain the primary forecast focus and will remain so through the Memorial Day weekend into at least the middle of next week. Overall the models are in decent agreement through that time with a continued active pattern. Southwest flow aloft will transition to minor ridging late in the weekend and then back to southwest flow again early next week allowing for only brief breaks from convection. At onset, the situation is volatile with tremendous 0-1km shear/SRH across southern Iowa just north of a northern MO warm front. Objective analysis suggests the instability environment is marginal, but radar trends suggests otherwise with a very healthy QLCS advancing into the forecast area in strong effective shear. Thus expect the MCS to maintain itself for a while at least with all modes of severe weather possible. The only thing holding the severe potential back for now seems to be the lack of cold pool generation and/or getting rooted low enough. Later today the warm front and weak surface low over eastern NE are expected to advance northward through IA with a considerable airmass changes across the state. It will be humid with MLCAPEs reaching around 2K j/kg with 40-50kts of 0-6km shear. The surface flow will be broad southwesterly, with little convergence, but the lingering thermal discontinuity across NE/KS early this morning should advance into the state and potentially aid convective initiation. This will combine with any remnant MCVs from overnight convection upstream and other weak synoptic waves in the southwest flow to trigger additional convection over central and southeast IA with severe weather possible, This will likely transition into a heavy rain threat into the night south and east. There will be strong 850MB moisture transport into the convection and with the mean wind parallel to the convective axis, and opposite the low level inflow, the convection may train over similar areas with minimal Corfidi Vectors as well. Precipitation waters will be approaching 2 inches with 3.5km warm cloud depths so 1-3 inch rains are certainly possible, with locally higher amounts much like occurred this morning. Thus have issued a Flash Flood Watch to account for this possibility. The convection should exit to the south and east and weaken into Saturday morning, but a weak synoptic front will linger SW to NE across the state again Saturday. The thermodynamic environment will be even greater by peak heating with MLCAPEs pushing 3K j/kg and 50kts of deep shear. Thus additional severe weather with large hail and damaging winds are possible. Low level winds appear too weak and veered for much tornado potential. The heavy rain threat does not appear as great with this round however as the deeper moisture will be pushed just to the south and east with the low level jet into the night veering to WNW into the early morning hours and staying south. This should lead into a break Sunday before a more coherent short wave lifts into the MO Valley Sunday Night into Monday. We will then see another repeat cycle of nocturnal, possibly severe, MCS and then potentially additional peak heating severe convection into Monday. The tornado potential will be in or near Iowa, but dependent on where the warm front lays out. This will likely transition into yet another round of nocturnal convection Monday Night with more heavy rain potential. Large scale forcing attendant to the long wave trough is expected to produce significant convective into Tuesday and Tuesday Night before there is finally some light at the end of the tunnel toward drying out and a flip to NW flow into the end of the next work week. && .AVIATION.../For the 12Z TAFS through 12Z Saturday morning/ Issued at 649 AM CDT Fri May 24 2019 Showers and thunderstorms embedded within stratus will continue to produce varied conditions early this morning with anywhere from VFR to LIFR possible, thus confidence is low. Once the convection exits some MVFR stratus will linger before additional showers and storms are anticipated by later this afternoon and tonight, especially across the southeast third of the state. Generally VFR conditions are anticipated here, but there is some MVFR or less and thunder possible. Due to the duration of the precip potential, have opted to omit that mention until the likely time window can be narrowed. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 4 PM CDT this afternoon through Saturday morning for IAZ050-061-062-072>075-081>086-092>097. && DISCUSSION...Small AVIATION...Small
Hazardous weather outlook, May 24, 4:21 AM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Des Moines IA 421 AM CDT Fri May 24 2019 IAZ050-061-062-072>075-081>086-092>097-250930- Tama-Jasper-Poweshiek-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 421 AM CDT Fri May 24 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight A Flash Flood Watch is in effect for this area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are expected throughout today. A few storms may be strong to severe, with large hail and damaging winds the primary threat. Heavy rainfall may lead to flash flooding and river flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Outside of a brief break around Sunday, periodic thunderstorm chances are expected into early next week, including Memorial Day. Severe weather primarily in the form of large hail, damaging wind gusts, and moderate to heavy rainfall will be possible at times. Flash flooding and river flooding risks will increase through the weekend. .SPOTTER INFORMATION STATEMENT... Spotters may be needed off and on through the Memorial Day weekend, especially today, Saturday, and Monday. IAZ004>007-015>017-023>028-033>039-044>049-057>060-070-071-250930- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Audubon-Guthrie-Dallas-Polk-Cass-Adair- 421 AM CDT Fri May 24 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Thunderstorms are possible today, especially towards central and to southeastern Iowa. A few storms may be strong to possibly severe, with large hail and damaging winds the main threats. Heavy rainfall may also increase flash flooding and river flooding risks. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Outside of a brief break around Sunday, periodic thunderstorm chances are expected into early next week, including Memorial Day. A few storms may be strong to possibly severe. Flash flooding and river flooding risks will increase through the weekend. A River Flood Warning remains in effect for the West Fork Des Moines River near Estherville for the foreseeable future. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotters may be needed off and on through the Memorial Day weekend, especially today, Saturday, and Monday. Kotenberg
In the hours before
Local storm report, May 24, 6:33 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
633 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD 1 W MASSENA 41.25N 94.78W
05/24/2019 CASS IA EMERGENCY MNGR
QUICK RISES HAVE HAPPENED ALONG THE WEST
NODAWAY RIVER IN CASS COUNTY. RESIDENTS
ALONG THE WEST NODAWAY RIVER ARE BEING
RECOMMENDED.
&&
AKLocal storm report, May 24, 6:36 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
636 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM FLASH FLOOD FONTANELLE 41.29N 94.56W
05/24/2019 ADAIR IA EMERGENCY MNGR
GRAVEL ROADS IN THE AREA ARE UNDER WATER.
CREEKS AND STREAMS ARE RISING FAST.
&&
AKSpecial weather statement, May 24, 6:46 AM CDT, 35 minutes before
Special Weather Statement National Weather Service Des Moines IA 646 AM CDT Fri May 24 2019 IAZ073-074-083>085-094>096-241230- Appanoose IA-Marion IA-Clarke IA-Wayne IA-Lucas IA-Monroe IA- Decatur IA-Warren IA- 646 AM CDT Fri May 24 2019 ...A Line of Storms May Produce Brief Winds of 40 to 50 mph... At 645 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles northeast of Avenue Of The Saints Event Center to 7 miles northwest of Mercer. Movement was east at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Indianola, Knoxville, Osceola, Chariton, Corydon, Pleasantville, Melcher-Dallas, Knoxville Raceway, Lake Red Rock, Rathbun Lake, Milo, Seymour, Russell, Allerton, Humeston, New Virginia, Martensdale, Lacona, Lineville and Lucas. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Des Moines . && A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for south central Iowa. LAT...LON 4142 9378 4146 9303 4059 9298 4058 9371 TIME...MOT...LOC 1145Z 263DEG 40KT 4136 9370 4058 9364 Kotenberg
Local storm report, May 24, 6:51 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
651 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD 1 W MASSENA 41.25N 94.78W
05/24/2019 CASS IA EMERGENCY MNGR
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
W MASSENA. QUICK RISES HAVE HAPPENED ALONG
THE WEST NODAWAY RIVER IN CASS COUNTY.
EVACUATIONS ALONG THE WEST NODAWAY RIVER ARE
BEING RECOMMENDED TO NEARBY RESIDENTS.
&&
AKLocal storm report, May 24, 6:56 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
656 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLOOD 1 WSW BOONE 42.04N 93.90W
05/24/2019 BOONE IA EMERGENCY MNGR
REPORTS THAT LOCAL CREEKS AND STREAMS ARE
BECOMING NEAR BANK FULL. NO IMPACTS YET, BUT
WILL NEED TO KEEP WATCHING.
&&
AKLocal storm report, May 24, 6:58 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
658 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM HEAVY RAIN MASSENA 41.25N 94.77W
05/24/2019 E4.60 INCH CASS IA CO-OP OBSERVER
&&
AKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:06 PM CDT | River Flood Watch | DMX | Davis, Wapello | 14 hr |
| May 23, 11:53 PM CDT | Special Weather Statement | DMX | Adams | 37 min |
| May 24, 12:40 AM CDT | Special Weather Statement | DMX | Adair | 35 min |
| May 24, 1:07 AM CDT | Special Weather Statement | DMX | Madison | 23 min |
| May 24, 2:04 AM CDT | Special Weather Statement | DMX | Jasper, Marion | 41 min |
| May 24, 2:34 AM CDT | Special Weather Statement | DMX | Marshall, Tama | 26 min |
| May 24, 3:07 AM CDT | Special Weather Statement | DMX | Jasper, Marion, Warren | 38 min |
| May 24, 3:51 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Clarke, Davis, Decatur and 16 more | 23 hr |
| May 24, 4:17 AM CDT | Flash Flood Warning | DMX | Adair, Adams, Cass | 6 hr |
| May 24, 4:27 AM CDT | River Flood Warning | DMX | Polk | 10 days |
| May 24, 5:20 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Ringgold, Taylor, Union | 40 min |
| May 24, 5:57 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Decatur, Madison, Ringgold, Union and 1 more | 48 min |
| May 24, 6:24 AM CDT | River Flood Warning | DMX | Humboldt | 17 days |
| May 24, 6:26 AM CDT | River Flood Warning | DMX | Polk | 8 days |
| May 24, 6:46 AM CDT | Special Weather Statement | DMX | Lucas, Marion, Warren, Wayne | 44 min |
| May 24, 7:07 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Marshall, Polk, Warren | 38 min |
| May 24, 7:23 AM CDT | Special Weather Statement | DMX | Appanoose, Davis, Mahaska, Marion, Monroe, Wapello | 67 min |
| May 24, 7:40 AM CDT | Special Weather Statement | DMX | Poweshiek | 35 min |
| May 24, 7:44 AM CDT | Areal Flood Warning | DMX | Story | 6 hr |
| May 24, 7:46 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Marshall, Tama | 31 min |
| May 24, 7:54 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 21 min |
| May 24, 9:50 AM CDT | River Flood Warning | DMX | Polk | 24 hr |
| May 24, 10:16 AM CDT | Flash Flood Warning | DMX | Adair | 3 hr |
| May 24, 10:33 AM CDT | River Flood Warning | DMX | Davis, Wapello | 47 days |
| May 24, 10:35 AM CDT | River Flood Watch | DMX | Black Hawk | 23 hr |
| May 24, 10:35 AM CDT | River Flood Watch | DMX | Black Hawk | 34 hr |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Tama | 6 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Black Hawk | 8 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Webster | 11 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 3 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Dallas, Greene | 7 days |
Nearby
River Flood Warnings in Iowa, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.